# SDR LR7A2014080900482

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 62,185 hours, 30,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS4317
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 INSPECTION, FOUND RIGHT AFT FUSELAGE INTERIOR BS 770 BULKHEAD-TO-SLOPING-LONGERON TEE ANGLE WAS CRACKED, RBL66 WL150.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, 51-60 AND 51-70.
